EconPapers    
Economics at your fingertips  
 

Generalized quasi-maximum likelihood inference for periodic conditionally heteroskedastic models

Abdelhakim Aknouche (), Eid Al-Eid () and Nacer Demouche ()
Additional contact information
Abdelhakim Aknouche: Qassim University
Eid Al-Eid: Qassim University
Nacer Demouche: University of Science and Technology Houari Boumediene

Statistical Inference for Stochastic Processes, 2018, vol. 21, issue 3, No 1, 485-511

Abstract: Abstract This paper establishes consistency and asymptotic normality of the generalized quasi-maximum likelihood estimate (GQMLE) for a general class of periodic conditionally heteroskedastic time series models (PCH). In this class of models, the volatility is expressed as a measurable function of the infinite past of the observed process with periodically time-varying parameters, while the innovation is an independent and periodically distributed sequence. In contrast with the aperiodic case, the proposed GQMLE is rather based on S instrumental density functions where S is the period of the model while the corresponding asymptotic variance is in a “sandwich” form. Application to the periodic asymmetric power GARCH model is given. Moreover, we also discuss how to apply the GQMLE to the prediction of power problem in a one-step framework and to PCH models with complex periodic patterns such as high frequency seasonality and non-integer seasonality.

Keywords: Periodic conditionally heteroskedastic models; Periodic asymmetric power GARCH; Generalized QML estimation; Consistency and asymptotic normality; Prediction of powers; High frequency periodicity; Non-integer periodicity (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://link.springer.com/10.1007/s11203-017-9160-x Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:sistpr:v:21:y:2018:i:3:d:10.1007_s11203-017-9160-x

Ordering information: This journal article can be ordered from
http://www.springer. ... ty/journal/11203/PS2

DOI: 10.1007/s11203-017-9160-x

Access Statistics for this article

Statistical Inference for Stochastic Processes is currently edited by Denis Bosq, Yury A. Kutoyants and Marc Hallin

More articles in Statistical Inference for Stochastic Processes from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:sistpr:v:21:y:2018:i:3:d:10.1007_s11203-017-9160-x